Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
138 Doctors are Online

Is stomach bloating and bleeding normal after a surgical abortion?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 6185 Questions
Question
I had a surgical abortion yesterday. I gave bleeding like a normal period but reel very sick and bloated. Is this natural. Also have cramps not too bad. They move all around my abdomen
Posted Wed, 20 Aug 2014 in Women's Health
 
 
Answered by Dr. Chobufo Ditah 1 hour later
Brief Answer:
It would soon be over!

Detailed Answer:
Hi and thank you so much for this query.

I am so sorry to hear about these cramps that you are having. It is totally normal to have cramps after surgical abortion. Your doctors should have provided medications to address the pains and help with the uterine retraction process. Please, let them know about your current symptoms.

It would gradually get better with time. If they are severe, please try Ibuprofen and Tylenol for relief.

In all, it is normal. These symptoms would fade away before you know. If you have severe pains, please try the above medications.

I hope this helps. I wish you well. Thank you so much for using our services and do feel free to ask for more information and clarifications if need be.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor